Kentucky Nursing Home Negligence: Signs of Overmedication in the Elderly

Nursing home negligence may be the primary factor in overmedication. This can be the result of a pharmacy error or a caregiver’s failure to properly monitor the medications being taken. If a family member has been the victim of overmedication, it is best to seek help from a Kentucky nursing home abuse lawyer.

Here are some signs that may indicate overmedication of the elderly: 

  • sudden weight loss or weight gain;
  • memory difficulties;
  • fatigue;
  • problems with standing or walking;
  • withdrawal;
  • mood swings;
  • skin rashes;
  • imbalance/weakness;
  • hallucinations;
  • confusion;
  • abdominal pain; and
  • problems with reasoning or thinking. 


Considering these may also be signs of a health condition, the best way to learn if your loved one has been the victim of overmedication is to familiarize yourself with the drugs being taken, including potential side effects and harmful interactions. You may wish to speak with a doctor or pharmacist about the particular medications your loved one is currently taking.

Understand that when a pharmacy error or overmedication leads to injuries of a family member, you may be able to file a claim to pursue compensation for the hurt and physical pain your loved has encountered due to nursing home negligence. 

Contacting a Kentucky Nursing Home Abuse Lawyer

A Louisville nursing home abuse lawyer at Gray and White can help you handle every aspect of your nursing home abuse claim. If you believe someone you love has been the victim of abuse or neglect, contact us today for a FREE, no-commitment evaluation of your case – 1-888-450-4456 or 1-502-210-8942.

Matthew L. White
Connect with me
Founder & Partner of Louisville Personal Injury Law Firm Gray & White Law
Be the first to comment!
Post a Comment